# SDR AALA202112082147

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 4,919 hours, 1,346 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1991199
- Condition: Fluctuates
- Location: Zone 100 - Fuse
- Part time: 4,919 hours, 1,346 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARRIVAL TO LAX FLIGHT CREW REPORTED THAT THE CABIN ALTITUDE FLUCTUATED BETWEEN 3750-3800 V/S-50 TO +300 22K CABIN ALTITUDE 6500-800' AT 10K CABIN ALTITUDE WENT TO -15. AN EMERGENCY WAS DECLARED, THE AIRCRAFT LANDED AT LAX WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE ON ITS OWN POWER. MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER #1 (11HL) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-00.
